MathSciNet Relay Station
MathSciNet bibliographic data
MR1711578 20G05 (20C08 22E50)
Bushnell, Colin J.; Kutzko, Philip C. Semisimple types in ${\rm GL}\sb n$. Compositio Math. 119 (1999), no. 1, 53–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement